# SDR 00017

- Difficulty date: April 19, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N525TW
- Make and model: Lear 25
- Aircraft serial: 011
- Aircraft time: 14,066 hours, 13,391 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED YIP, SELECTED GEAR UP, MAIN GEAR DOOR RED LIGHTS STAYED ON.  RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE FOUND RT SQUAT SWITCH OUT OF ADJUSTMENT, ADJUSTED SWITCH AND PERFORMED GEAR SWINGS, AIRCRAFT RETURNED TO SERVICE.
